feeling uninterested,lonely,introvert

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
soumyashree
Guest
Posts: 1
Joined: Wed Jan 14, 2009 9:24 am
Gender: Male

feeling uninterested,lonely,introvert

Postby soumyashree » Wed Jan 14, 2009 9:53 am

I'm 21yr persuing MBA.I'm not good at friends..feel shy at presentations. Actually this was a problem from my graduation but now it is serious (I think).Even I don't feel interested to answer in classes. Last week I went to a psychiatrist,he observed me prescribed some medicine those are- 1.Fluthixode,2.Milnace25,3.Elkar500.I have not taken them.Should I continue with them?

Dr. Rashmi Ojha
Medical Doctor
Posts: 6
Joined: Thu Oct 30, 2008 6:17 pm
Gender: Female

Re: feeling uninterested,lonely,introvert

Postby Dr. Rashmi Ojha » Mon Jan 19, 2009 11:01 am

Hi soumyashree,
1. It is very important to know since when you started experiencing these problems and if you could elaborate further on the seriousness of your problem? Did you ever have to see a Psychiatrist/Counselor for any other reasons prior to this time?
2. I can see that one of the medication on your list is of an antidepressant but I am not familiar with other medication on your list. If you could write the generic name of the medication then it would be helpful for us to know what kind of medications have been prescribed to you.
3. Do you live alone or have someone who can be there for you when you feel overwhelmed? Has anything changed in your life/environment recently, that has been stressful to you?
4. When are you planning to follow up with your psychiatrist next? Meanwhile, if you are having hopeless/worthless feelings and things donot seem to get better, you should call your doctor and let him know of the situation.
rashmi ojha
Psychiatry Resident


Return to “Psychiatric Topics”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.